MathSciNet Relay Station
MathSciNet bibliographic data
MR2659677 35J92 (35B33 35J10 35J60 35Q55 47J30 58E05)
Silva, Elves A. B.; Vieira, Gilberto F. Quasilinear asymptotically periodic Schrödinger equations with critical growth. Calc. Var. Partial Differential Equations 39 (2010), no. 1-2, 1–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement